Mathematical Finance

Cover image for Vol. 24 Issue 1

Edited By: Jerome Detemple

Impact Factor: 1.0

ISI Journal Citation Reports © Ranking: 2012: 21/45 (Social Sciences Mathematical Methods); 35/89 (Business Finance); 44/93 (Mathematics Interdisciplinary Applications); 131/333 (Economics)

Online ISSN: 1467-9965

Professional Opportunities


We can help you with your recruitment needs. Post your job listings here!

For rates and other advertising inquiries, contact:

Kristin McCarthy

Advertising Sales Representative

111 River Street

Hoboken, NJ 07030

t: 201-748-7683

f: 781-338-8401

e: kmccarthy@wiley.com

 

JOB OPPORTUNITIES:

SEARCH

SEARCH BY CITATION